# SDR C77A20150604003

- Difficulty date: May 28, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 17,915 hours, 10,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA1093
- Condition: Broken
- Location: L2 Door
- Part time: 17,763 hours, 10,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR BUSTLE COVER PIN STRING BROKEN.  R & R EMER EVACUATION SLIDE ASSEMBLY IAW AMM TASK 25-65-01 L2 DOOR OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
